MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 24600-0007
Medical Device Problem Codes Leak/Splash (1354); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set was damaged the following information was received by the initial reporter with the following verbatim: we had an incident today at lmh involving a chemotherapy spill.It is suspected that it occurred as a result of a faulty iv set (ref24600-0007).We have kept the set so that we can send it back for investigation; however, it still has an empty bag of chemotherapy attached to it.
 
Additional Manufacturer Narrative
The customer reported that there was a chemotherapy spill due to a faulty iv set.One sample of material number 24600-0007 was received for quality evaluation.Visual inspection of the infusion set was conducted and no clear damages or abnormalities were identified.The infusion set was then primed and leakage was identified in the tubing above the check valve.The customer complaint of component damage - leak was verified.The investigation was forwarded to the manufacturing facility for further evaluation.After the investigation along with manufacturing and quality operations team, the most possible root because that generates a component damage - leak is an excess of solvent due an intermittent function of the solvent dispenser or due an incorrect application of solvent by the production personnel.An update in the to the maintenance procedure for the dispenser along with a quality alert to reinforce the correct usage of the solvent dispensers and expander fixtures were implemented to correct the issue.A device history record review for model 24600-0007 lot number 23035207 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 14mar2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19945098
Report Number9616066-2024-01112
Device Sequence Number15472486
Product Code FPA
UDI-Device Identifier10885403241970
UDI-Public(01)10885403241970
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number24600-0007
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown